# SDR CA091124001

- Difficulty date: October 9, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Bolkms BK117B2
- Aircraft time: 6,895 hours
- Engine: Lyc LTS101750B1
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: 1171200501
- Condition: Making Metal
- Location: Main Rotor
- Part time: 7,191 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TRAINING FLIGHT, PILOTS NOTED TRANSMISSION CHIP LIGHT, BURN-OFF ATTEMPTED PER FLM.  NOT SUCCESSFUL, RETURNED TO BASE AME INSPECTED CHIP DETECTOR.  FUZZ FOUND CLASS C CHAP 11 TABLE 11-2 MM.  CLEANED AND GROUND RUN, NO FAULT FOUND.  AIRCRAFT RETURNED TO SERVICE.  PILOTS RESUMED TRAINING, NOTED TRANSMISSION CHIP LIGHT.  BURN-OFF ATTEMPTED PER FLM.  NOT SUCCESSFUL, RETURN TO BASE AME INSPECTED CHIP DETECTOR, CHIPS FOUND CLASS D-F CHAP 11 TABLE 11-2 MM.  MAIN TRANSMISSION REMOVED FOR REPAIR (TC NR 20091124001)
